# SDR QXEA2019111800415

- Difficulty date: November 15, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N453QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4489
- Aircraft time: 10,525 hours, 11,312 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Condition: Obstructed
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE FO SIDE RUDDER STICKS AND DOSE NOT HAVE FULL TRAVEL. TRIED AGAIN AFTER LANDING WITH THE SAME RESULTS. REMOVED FROM SERVICE. FOUND FO RUDDER PEDALS TO BE RUBBING ON SIDE CUTOUT OF RUDDER PEDAL COVER. UPON FURTHER INVESTIGATION, FOUND FLOOR SCREWS NOT TIGHTENED ALONG BOTH SIDES OF RUDDER PEDAL COVER LOWER SIDE PANELS. ALSO, NOTED THAT SOME OF THE SCREWS WERE TOO SHORT. TO FOM, REMOVED FO SEAT IAW Q400 AMM 25-11-01-000-801. FOUND COIN MAT HOLES TO BE OFF CENTER. REPAIRED AS NEEDED. NO FURTHER ACTION. AIRCRAFT RETURNED TO SERVICE.
